# SDR UALA2011042502004

- Difficulty date: April 24, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 59,733 hours, 8,658 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK IN NOSE GEAR WHEEL WELL. FOUND STEERING SYSTEM FLEX HOSE FAILED. REPLACED STEERING PRESS LINE PER IPC. ACCOMPLISHED CENTER SYS BLEED MM. ALSO LG CONTROL SYS TEST AC ON GRND. TOPPED 'C' SYS RESERVOIR. FAILED LINE SENT OUT ON RFU 221792 TO SFOEG. FOUND EXTERNAL HYD LEAK FIXED. ACCOMPLISHED OPS CHECK OF SPOILER SYSTEM.
